Dualität in der lokalen Kohomologie isolierter Singularitäten.

Gert-Martin Greuel

Mathematische Annalen (1980)

  • Volume: 250, page 157-173
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Greuel, Gert-Martin. "Dualität in der lokalen Kohomologie isolierter Singularitäten.." Mathematische Annalen 250 (1980): 157-173. <http://eudml.org/doc/163417>.

@article{Greuel1980,
author = {Greuel, Gert-Martin},
journal = {Mathematische Annalen},
keywords = {local cohomology; quasi homogeneous complete intersection; Serre duality; deformation of singularity; Grothendieck duality},
pages = {157-173},
title = {Dualität in der lokalen Kohomologie isolierter Singularitäten.},
url = {http://eudml.org/doc/163417},
volume = {250},
year = {1980},
}

TY - JOUR
AU - Greuel, Gert-Martin
TI - Dualität in der lokalen Kohomologie isolierter Singularitäten.
JO - Mathematische Annalen
PY - 1980
VL - 250
SP - 157
EP - 173
KW - local cohomology; quasi homogeneous complete intersection; Serre duality; deformation of singularity; Grothendieck duality
UR - http://eudml.org/doc/163417
ER -

Citations in EuDML Documents

top
  1. H.-Ch. Graf von Bothmer, Wolfgang Ebeling, Xavier Gómez-Mont, An Algebraic Formula for the Index of a Vector Field on an Isolated Complete Intersection Singularity
  2. Jonathan M. Wahl, A characterization of quasi-homogeneous Gorenstein surface singularities
  3. Joseph H. M. Steenbrink, Du Bois invariants of isolated complete intersection singularities
  4. James Damon, Topological triviality of versal unfoldings of complete intersections
  5. Mohamed Kaddar, Intégration d'ordre supérieur sur les cycles en géométrie analytique complexe

NotesEmbed ?

top

You must be logged in to post comments.